Journal of Symbolic Logic

Review: Hao Wang, Many-Sorted Predicate Calculi

Steven Ore

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 28, Issue 3 (1963), 250.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734714

JSTOR
links.jstor.org

Citation

Ore, Steven. Review: Hao Wang, Many-Sorted Predicate Calculi. J. Symbolic Logic 28 (1963), no. 3, 250. https://projecteuclid.org/euclid.jsl/1183734714


Export citation